# SDR MWEA98185

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99122439
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS 965 WAS FOUND CRACKED AT THE INTERSECTION OF THE FORWARD LOWER PYLON SPAR.  FABRICATED REPAIR PARTS IAW SRM 53-03 FIG 13.
